# SDR AALA202410236580

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 66,479 hours, 27,970 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Low Pressure
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC LOW PRESSURE LIGHT FOR ENGINE NUMBER 1 AFTER CAME ON AFTER TAKEOFF; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED NUMBER 1 ENGINE HYDRAULIC PRESSURE HOSE (AALA202410236580) AND QD FITTING (AALA202410234131). PER AMM 71-00-02.
